# SDR P9R2003F00001

- Difficulty date: November 4, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE-RAFT OUT OF CASING.  INSTALLED L1 SLIDE-RAFT IAW BMM 52-11.  HARNESS ASSEMBLY PN 416N25035.(K)
